MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 3 years after implantation of an intraocular lens (iol) into the right eye (od), the lens was removed, a vitrectomy was performed, and a different model iol was implanted.In the surgeon's opinion, the most likely cause of the event is the lens dislodged.
 
Additional Manufacturer Narrative
The lens was returned for evaluation.Microscopic examination was performed, and one haptic was observed as deformed and damaged, and the other one as bent.There were minor scratches on the optic zone.A review of the device history record (dhr) did not find any nonconformities or anomalies related to the reported event.The lot history, trend analysis, risk analysis, and/or directions for use review are considered acceptable, with the product performing within anticipated rates.Based on the available information, a root cause could not be conclusively determined.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd
clearwater, FL 33759
7277246600
MDR Report Key22993485
Report Number0001313525-2025-00178
Device Sequence Number12970097
Product Code HQL
UDI-Device Identifier10757770531414
UDI-Public(01)10757770531414(17)241231
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberMX60E
Device Catalogue NumberMXUE2250
Device Lot Number3174405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale